# SDR ASOA201201213

- Difficulty date: April 5, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 26,457 hours, 19,376 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WALL SEAT TRACK AT FS 581 TO 661 CORRODED.  REMOVED DAMAGE FROM SEAT TRACK IAW SRM 51-21-06-001-001. FOUND TO BE WITHIN LIMITS IAW SRM 53-31-49-101-001-A01.
